# SDR RAIA950312

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Erosion Tape
- Part number: 85613
- Condition: Loose
- Location: Rt Te Flap
- Part time: 8,690 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALO - FLT 7475 - DURING FLIGHT CREW HEARD UNUSUAL NOISE.  AFTER LANDING THE LEFT WING FLAP EROSION TAPE WAS DISCOVERED TO BE LOOSE.  MAINTENANCE REMOVED EXCESS AND SECURED EROSION TAPE,  (W)
